# SDR SWIA200819997

- Difficulty date: August 29, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 17,376 hours, 15,030 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Switch
- Part number: 34600271
- Part serial: 229NBFI
- Condition: Faulty
- Location: Fire Bottle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED A "CARGO BTL LO" CAUTION MESSAGE.  RETURNED TO FIELD.  FLIGHT 5802.  REPLACED LARGE CARGO BOTTLE DUE TO FAULTY BOTTLE PRESSURE SWITCH PER AMM 26-25-01.  OPS CHECK GOOD AT THIS TIME.  P/N 3460037-1, S/N OFF 229NBFI.
